# SDR USAA2014032400025

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 17,863 hours, 5,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT MOMENTARILY ENCOUNTERED A SMALL PLUME OF SWEAT SMELLING SMOKE AT HEAD LEVEL IN MID AISLE AT ROW 29 & 30 SEAT D SIDE.  TROUBLESHOOT CABIN AIR QUALITY INSPECTION IAW JOB CARD 26L00021001.  RAN APU WITH BOTH PACKS, INSPECTED LAVATORIES & AFT GALLEY, UNABLE TO DETECT ODOR OR SMOKE.
